| Model Number |
DVMB1D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient potentially received inappropriate anti-tachycardia pacing (atp) and shock therapy for an episode detected in the fast ventricular tachycardia (fvt) zone that was suspected to be atrial fibrillation (af) with rapid ventricular response.The implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b2, b5, h6 annex f.Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that intervention was performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further noted that no intervention was performed after the date of the event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that intervention was performed.